Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Rash after Reyataz
Mar 11, 2006

Hi, thank you in advance for your help!

I started taking Reyataz with Norvir boost, Epivir and Viread 9 days ago. Yesterday, I developed a rash on my upper body which is getting worse - redder and itchy in places. My face is red too. I read online that this happens in 21% of the cases with Reyataz and usually goes away in a week, not to worry if there are no other symptoms (there aren't, no jaundice and GI is fine).

How long might this go on? I have an appt with my doc in 10 days, and am planning to take Atarax on advice of my regular doc.

When would this be urgent enough to stop the meds? It is starting to drive me insane ;)

Thanks.

Response from Dr. Henry

Usually a Reyataz associated rash can be treated through. Have you started other drugs as well (such as a sulfa antibiotic) which could also cause a rash and may be more serious? If progressive I recommend asking to be seen by your HIV doc or someoen in his/her office on Monday if possible. KH



Previous
Nystagmus (eyes)
Next
HIV/Lupus

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement